Post # 1
My husband (exciting to type that on weddingbee!!!!) and I decided to start trying and so I started taking pre-natal vitamins at my last period. I’m around 4-5ish dpo now and for the past 2 days I’ve been getting heartburn (not usual for me), feeling a little queasey in the morning (taking vitamins w/ dinner or lunch because of this), a little crampy and I’m probably getting excited over nothing but my fingers are crossed. Too early to POAS and probably to early for signs that our efforts paying off, right?
My question is, are the side effects of pre-natal vitamins simmilar to the early signs of pregnancy? Has anyone else experienced this kind of confusion?
Thank you in advance <3
Post # 2
mrsgroomzilla: I only ever felt sick if I took them in the morning. Re pregnancy symptoms, they are very different for everyone. Someone else may correct me on this but as far as i know that’d be too early to give symptoms. You usually implant between 7-12 days which is the important time in very early pregnancy.
Post # 3
Those sound like pnv side effects.
Post # 4
No way to tell everyone is different. Good luck though!! 🙂
Post # 5
phoebephoebo: Mrs.Sawyertobe: MrsWBS: haha thank you everyone very much – it probably is just the vitamins but it’s so helpful to hear it from someone else 🙂
Post # 6
ya my pnv do the same things to me, I always say I will never know when I am pregnant because I get the same symptoms from my PNVs
Post # 7
I didn’t implant until 6 DPO — which is often seen as the earliest time to implant, 9 DPO being average — so I’d say your experiences are probably just the vitamins. I would often have similar symptoms with mine, especially if I took them earlier in the day.
Post # 8
Have you tested yet? :}
I never had issues with prenatal vites, but when I started taking 100mg B6 for a short LP, I was getting headaches every day. I started cutting the tablets in half and the headaches went away (and the B6 still did it’s job – I had a 13 day LP instead of my usual 9!!).